# SDR MASA200600424

- Difficulty date: February 12, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 5,058 hours, 5,137 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7211 IAD - PACK UP TRIM SWITCH INOP.  MAINTENANCE RESET THE PITCH TRIM SYSTEM.  OPS CHECK GOOD.
